Approximation of general α-cubic functional equations in 2-Banach spaces

  • G. Z. Eskandani
  • J. M. Rassias Nat. Capodistrian Univ. Athens, Greece

Abstract

We introduce a new \alpha -cubic functional equation and investigate the generalized Hyers – Ulam stability of this functional equation in 2-Banach spaces.
Published
25.10.2016
How to Cite
EskandaniG. Z., and RassiasJ. M. “Approximation of General α-Cubic Functional equations in 2-Banach Spaces”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 68, no. 10, Oct. 2016, pp. 1430-6, http://umj.imath.kiev.ua/index.php/umj/article/view/1930.
Section
Short communications